ElixSure Acetaminophen Oral Solution, Cherry - 4oz

ElixSure Acetaminophen Oral Solution, Cherry  - 4oz
  • S3 image

ElixSure Acetaminophen Oral Solution, Cherry - 4oz

  • SKU: 053475
  • UPC: 35167225018
  • Size: 4 Ounces
  • Manufacturer: TARO CONSUMR

We will notify you when the product will be on sale

This item is out of stock.

Sign up to get notified when it becomes available

Quantity

We will notify you when the product will be on sale

This item is out of stock.

Sign up to get notified when it becomes available

Quantity

Find right dose in the chart below. Use enclosed measuring teaspoon. If needed, repeat dose every 4 hours. Do not use more than 5 times in 24 hours. Under 2 Years (Under 24 lbs): Ask a doctor. 2-3 Years (24-35 lbs): 1 tsp. 4-5 Years (36-47 lbs): 1-1/2 tsp. 6-8 Years (48-59 lbs): 2 tsp. 9-10 Years (60-71 lbs): 2-1/2 tsp. 11 Years (72-95 lbs): 3 tsp. Attention: This product has been specifically designed for use only with a teaspoon. The enclosed teaspoon for this product holds a level 5 ml when filled to top. Store at room temperature. Attention: Do not overfill the spoon. This product has been specifically designed for use only with a teaspoon. The specially designed teaspoon provided with the product delivers 5 ml when filled to top. Level by mildly shaking or tapping the spoon.

Active Ingredient (in each 5 ml): Acetaminophen (160 mg). Inactive Ingredients: Butylparaben, Carbomer 934P, Cherry Flavor (Artificial), FD&C Red No. 40, Glycerin, Masking Agent, Polyethylene Glycol 1000 (PEG 1000), Purified Water, Sodium Hydroxide, Sucralose Liquid Concentrate.

Do not use for more than 3 days for fever unless directed by a doctor; for more than 5 days for pain unless directed by a doctor. Stop use and ask a doctor if symptoms do not improve; new symptoms occur; pain or fever persists or gets worse; redness or swelling is present. These could be signs of a serious condition; sore throat is severe, lasts for more than 2 days or occurs with or followed by fever, headache, rash, nausea or vomiting. Do not exceed recommended dose. Taking more than the recommended dose (overdose) may not provide more relief and could cause serious health problems. Keep this and all drugs out of the reach of children. In case of accidental overdose, contact a physician or poison control center immediately. Prompt medical attention is critical even if you do not notice any signs or symptoms. Safety Sealed: Do not use if imprinted safety band is torn or missing.